View Full Version : Vyvanse and anti-diarreahals


Bluewall11
08-04-17, 07:27 PM
Sorry for being gross/graphic by there's really no way to ask this question nicely.
I normally poop on the higher end of normal, 3-5 times a day without medication, because of a weird metabolism. My doctors aren't really worried about it normally, but on vyvanse that gets doubled, which really dehydrates me on top of the normal dehydration vyvanse gives. My doctor suggests just taking an anti-diarrheal, but since I have several other medications I need to take daily, Id prefer to take as few pills as possible.

Does anyone have any suggestions on non-medication anti-diarreahals or tips on how to manage this symptom?
For the record I don't smoke or drink coffee, and I know vyvanse is the cause of this and not my other medications.

sarahsweets
08-05-17, 07:44 AM
Dont feel bad about talking about poop. I am immature enough to appreciate its humor and purpose. I would recommend a fiber supplement, a decent amount of healthy protein and yogurt with live active cultures.

someothertime
08-05-17, 09:24 AM
To clarify.... normally 3-5 times.... solid?

Now with Vyvanse 6-10 times not solid or solid and your/doc is thinking an anti-diarrhea medication will reduce the frequency?

Worth a try... But I would be getting a second opinion from a gastroenterologist.

C15H25N3O
08-11-17, 07:22 AM
Try some medical electrolytes to make your brownie solid. You loose them during diarreah and you need them.